# SDR N6WA2022021602

- Difficulty date: February 14, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N556GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10050
- Aircraft time: 42,640 hours, 32,201 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Computer
- Part number: 8660123010
- Condition: False Indication
- Location: Ahrs
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENROUTE- PITCH FEEL FAULT STATUS, YD 2 INOP. DESCENT- L/R FADEC FAULT 2, RUDDER LIMITER FAULT, FO SIDE SHOWING MASSIVE ERRORS FLICKERING FLAGS, TRIED TO SELECT ATTD2/HDG AND AIR DATA TO 1 WITH SIMILIAR RESULTS. SWAPPED CAPT' AND FO'S AHRS COMPUTER IAW CRJ 550 AMM 34-21-01, ALL MESSAGES AND OPS TEST GOOD AT THIS TIME
